1. Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. No professional addiction advisors are recognized by the owners, admins, or moderators, even if the member states such status. All content is copyrighted and protected. DO NOT use any information that can identify you in these forums. If you do, a google search can link your addiction post to your name causing harm to your future activities including employment.

how long will withdraw last

Discussion in 'Detoxing From Pain Meds' started by imported_n/a, Jan 4, 2004.

Thread Status:
Not open for further replies.
  1. imported_n/a

    imported_n/a Guest

    I tried to get off Lorcet this weekend and failed. I went about 26hours. How long will the withdraw take. It felt like that day lasted forver. Maybe if I knew where the light at the end of the tunnle was I could manage to stick it out?
     
  2. Rainbow_Roo

    Rainbow_Roo Member

    Well, I'm not quite sure..it helps if you tell us how much you've been taking each day, and for how long.

    Also, I'm not sure how strong Lorcet is in comparison to Vicodin ES or Percodan, which was what was eating me away. But as of right now, I'm 77 hours since I've taken anything. Didn't even need to take an Imodium today, so far.

    I'd say the very worst of it is right after you take the last one. It's almost as if the withdrawal hits right after you take the last pill..because you know it will be your last..and that warm feeling will soon be gone. But from the time you take your last pill - the next 7-10 hours can be intense. The next 10-20 hours after that can be a bit of a rough ride..but it's different for everyone..and I'm just going by my experiences.

    The hardest part for me was the initial 10 hours or so after I took my last one. You just..have to hold on...tell yourself that there is no choice - you must do this..you must go through whatever comes next. So I'm a little past my 3rd day..the physical symptoms are almost gone, I think. At times I have *very slight* arm aches that are slight enough that an advil will fix. Back hurts, and I dunno if that's from having a bad back or psychological parts of the brain trying to make me think I need those little horrid things.

    Mostly right now I just find the world seeming like.. I don't know.. like I'm in limbo..lots of time on my hands.. I realize time more often now then I did before..which has its goods and its bads - but I think with each passing day it gets a little better. I think if you can weather 2 or 3 days - then you will be through a significant part of the nightmare. Think about it in the long run..this isn't something anyone can really do forever and lead a healthy life..it's all just a matter of when you make that decision to make that leap. Good luck, and you _Can_ do it.
     
  3. Rodrigo

    Rodrigo Well-Known Member

    I've been away from Lorcets/Norcos/Lortabs for 2 weeks today... Even went to a party where people had them and I didn't even have a thought... And compared to ES's and Percodans, lorcets, norcos, and lortabs are *usually* 10mg hydro. Most withdrawls are a whole hell of a lot better after about 3 days. For me, the intestinal problems lingered for about a week. I de-toxed using Immodium, which seemed to "put off" the intestinal troubles. However, it is much easier to handle a couple days of a sour stomach and abdominal pains when you feel like eating and other withdrawl signs are gone.
     
  4. KAB

    KAB Member

    What does Imodium do. How does it help? Please let me know. I need something to take this awful pain away. I am trying to detox from oxycontin
     
  5. Rodrigo

    Rodrigo Well-Known Member

    Immodium *is* an opiate agonist, but not systemic, and never reaches the brain. It was originally created to be the "ultimate opiate" from the fentanyl molecule... Obviously, it wasn't. Most of the loperamide (Immodium) is absorbed by the intestines, and small amounts (if enough is taken) will hit other opiate receptors throughout the body. Since it binds to many receptors in the body, and not the brain, your brain gets a chance to de-tox while the loperamide keeps the receptors in other parts of the body, which cause the physical w/d's, busy. I do recommend a taper from the loperamide though I didn't...
     
Thread Status:
Not open for further replies.

Share This Page